MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 INFLATABLE PENILE PROSTHESIS WITH TENACIO PUMP WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 700 INFLATABLE PENILE PROSTHESIS WITH TENACIO PUMP WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404437
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) exhibited cylinder crossover.The device was removed and replaced.There were no patient complications.
 
Event or Problem Description

Brand Name
AMS 700 INFLATABLE PENILE PROSTHESIS WITH TENACIO PUMP WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20510536
Report Number2124215-2024-66209
Device Sequence Number15577629
Product Code FHW
UDI-Device Identifier00191506021382
UDI-Public00191506021382
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/13/2026
Device Model Number72404437
Device Catalogue Number72404437
Device Lot Number1100511278
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/04/2024
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UPN: 720185-01 LOT: 1100491537 - RESERVOIR; UPN: 720185-01 LOT: 1100491537 - RESERVOIR
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexUnknown